U.S. doctors online nowAsk doctors free
United Kingdom
A female asked:

I have been on citralopram for a year and have recently had a red rash appear round my waist and hips. it's not itchy, could it be a side effect?

1 doctor answer1 doctor weighed in
Dr. John Moranville
Psychiatry 37 years experience
Unlikely: Most side effects occur within the first çohple of weeks of tf a king a medication. What you decibels sounds more like a contact dermatitis to a new laundry detergent or new pants or under garments. A drug rash would usually be all over the body. I would suggest you have it checked out if it persists, but I dooub f any connection to citalopram
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.